Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2019 | Journal Article | IST-REx-ID: 6638   OA
A. Silva, A. M. Arroyo Guevara, B. Richter, and O. Lee, “Graphs with at most one crossing,” Discrete Mathematics, vol. 342, no. 11, pp. 3201–3207, 2019.
View | DOI | Download (ext.) | arXiv

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed